# SDR P5CA2019080600164

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,450 hours, 21,029 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 30004615
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT AFT CARGO LIGHT ILLUMINATED.   REMOVED AND REPLACED AFT CARGO TEMPERATURE SWITCH IAW AMM 21-44-05.
